# SDR SIMA200603709

- Difficulty date: February 2, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N812AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145531
- Engine: Allsn AE3007A
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Broken
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, DURING CLIMBOUT, TOWER REPORTED VAPOR TRAIL FROM RT WING TIP.  REPLACED FUEL TANK FLAPPER VALVE AT RIB 19.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (K)
